PMO OpenIR
theoptimalupperboundofthenumberofgeneralizedeulerconfigurations
Li Zhengdong; Fu Yanning
2010
Source Publicationsciencechinamathematics
ISSN1674-7283
Volume53Issue:2Pages:401
AbstractConsider a generalized 3-body problem.The attraction force between any two bodies is proportional to the two"masses"and the b-th power of the mutual distance.Albouy and Fu have obtained the optimal upper bound of the number of generalized Euler configurations for the cases b 1 and b=2,3.This paper obtains the optimal upper bound for the remaining real values of b in a systematic way
Language英语
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/31644
Collection中国科学院紫金山天文台
Affiliation中国科学院紫金山天文台
First Author Affilication中国科学院紫金山天文台
Recommended Citation
GB/T 7714
Li Zhengdong,Fu Yanning. theoptimalupperboundofthenumberofgeneralizedeulerconfigurations[J]. sciencechinamathematics,2010,53(2):401.
APA Li Zhengdong,&Fu Yanning.(2010).theoptimalupperboundofthenumberofgeneralizedeulerconfigurations.sciencechinamathematics,53(2),401.
MLA Li Zhengdong,et al."theoptimalupperboundofthenumberofgeneralizedeulerconfigurations".sciencechinamathematics 53.2(2010):401.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Zhengdong]'s Articles
[Fu Yanning]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Zhengdong]'s Articles
[Fu Yanning]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Zhengdong]'s Articles
[Fu Yanning]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.